Estimation of solutions, and stability on a finite interval, of pseudolinear systems
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1385-1389
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a3,
author = {V. P. Rudakov},
title = {Estimation of solutions, and stability on a finite interval, of pseudolinear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1385--1389},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a3/}
}
V. P. Rudakov. Estimation of solutions, and stability on a finite interval, of pseudolinear systems. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1385-1389. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a3/